# SDR SWAA2022100541815

- Difficulty date: September 28, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 58,545 hours, 34,703 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 231ZF
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A-24-12 CENTER CABIN FLOOR BOARD 231ZF HAS PULLED COMPOSITE FIBERS ON UPPER SURFACE / [01] EVALUATED DAMAGE; UPPER SURFACE IS REPAIRABLE IAW B737 SRM 53-00-50-2R-1 REPAIR 1; TAP TEST GOOD; NO DELAMINATION NOTED.   CLEANED AND PREPPED REPAIR AREA IAW B737 SRM 53-00-50-2R-2 PAR 3 STEPS A;C;E;F; AND I.   VERIFIED REPAIR MATERIALS IAW B737 SRM 53-00-50-2R-2 TABLE 201; RESIN EPOCAST 50A (A145898); FIBERGLASS CLOTH BMS 9-3 (A10269).   REQUIRES OKAY TO BOND.;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR PLIES IAW B737 SRM 53-00-50-2R-1 REPAIR 1 PAR 3 STEPS K;L; AND M. TAP TEST GOOD.;[04] REPAIRED CENTER CABIN 231ZF UPPER SURFACE B737 SRM 53-00-50-2R-1 REPAIR 1.;[05] VERIFIED STEPS 3-4
